# SDR CA020528004

- Difficulty date: May 8, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION MAINTENANCE DISCOVERED THE RT INBOARD INERTIA VANE LINKAGE HAD COME APART. THE RETAINING PIN AND ROD WERE NOT FOUND. UPON INSPECTION OF FIRST STAGE COMPRESSOR ONE BLADE HAD TWO NICKS. IT IS SUSPECTED THAT THE RETAINING PIN WAS INGESTED INTO THE COMPRESSOR. THE COMPRESSOR BLADE WAS REPAIRED IN ACCORDANCE WITH PT6A-65 MAINTENANCE MANUAL. THE INERTIA VANE LINKAGE WAS REPLACED. A RECENT SAFETY COMMUNIQUE NR 195 FOR MODEL 1900D ADDRESSES THIS SUBJECT. AIR LABRADORS TWO 1900D AND ONE 1900C AIRCRAFT HAVE BEEN INSPECTED.
